# SDR SWAA2022112971176

- Difficulty date: November 14, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 20,066 hours, 9,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BREAK PANEL IS CRACKED AT STA 540; LBL 1; WL 208. / [01] REMOVED PASSENGER CABIN FLOOR PANEL 231UF FOR OTHER MAINTENACE PER AMM53-21-00-400-801;[02] REMOVED PASSENGER CABIN FLOOR PANEL 231UF FOR OTHER MAINTENACE PER AMM53-21-00-000-801;[03] REMOVED BREAK PANEL ASSY AT STA 540; LBL 0-25; PER SRM 51-40-02-0G-0; PARAGRAPH 7.D. LOCATED AND DRILLED NEW PART FOR INSTALLATION;[04] VERIFIED CORRECTIVE ACTION #3 AND MEASUREMENT FIELD; OK TO INSTALL BREAK PANEL ASSY;[05] EDITED MEASUREMENT TABLE. FOR MEASURMENTS 4 AND 11.;[06] INSTALLED BREAK PANEL AT BS 540; LBL 0-25; WL208; PER SRM 51-40-02-0G-0 AND DWG 143A0060;[07] VERIFIED CORRECTIVE ACTION #5 AND 6;[08] OK TO INSTALL 231UF;[09] VERIFIED CORRECTIVE ACTION STEP 8. VERIFIED OK TO INSTALL.;[10] INSTALLED 231UF PANEL ASSEMBLY - PASSENGER CABIN FLOOR IAW AMM 53-21-00-400-801;[11] INSTALLED 231UF PANEL ASSEMBLY - PASSENGER CABIN FLOOR IAW AMM 53-21-00-400-801 ID:PER1970 S/N:APK17077 DATE:05/2022 DUE:05/2023;[12] VERIFIED CORRECTIVE ACTION STEP 11. VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
